# SDR CA140423012

- Difficulty date: April 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Ge CF343B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Loose
- Location: Compressor
- Part time: 2,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS REMOVED FROM THE ACFT AFTER BORESCOPE INSPECTION REVEALED SUBSTANTIAL DAMAGE IN THE COMPRESSOR.  ONCE INSPECTED IN THE SHOP, IT WAS NOTED THAT APPROXIMATELY 6 COMPRESSOR BLADES IN THE 12TH STAGE WERE MISSING, CAUSING DAMAGE FROM STAGES 12-14.  VISUAL INSPECTION OF OTHER STAGES INDICATED THAT THE BLADE LOCKING NUT ON SUCCESSIVE STAGES 10-14 WERE NOT TORQUED.  STAGE 12 HAD LET GO CAUSING DAMAGE.  ADDITIONAL LOCKING NUTS WERE IMMENENTLY READY TO BACK OUT. THIS ENGINE HAS NEVER BEEN IN A SHOP FOR MAINTENANCE IN THIS AREA.  THE COMPRESSOR WAS ASSEMBLED AT NEW MFG AND HAS OPERATED FOR 1040 CYCLES UNTIL THIS EVENT.  THE ENGINE EXPERIENCED AN OVERTEMP CONDITION OF 1211 DEG C FOR 12.1 SECONDS DURING THE INCIDENT THAT LEAD TO THE BORESCOPE INSPECTION.
